# SDR CA980507005

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B300
- Engine: Pwa PT6A60A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: M710501
- Condition: Failed
- Location: Lt Mlg
- Component: 1013800519
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) LANDING GEAR WOULD NOT EXTEND ON DOWN SELECTION.  LANDING GEAR EXTENDED MANUALLY AND A/C LANDED SAFELY.  MAINTENANCE TROUBLESHOOTING REVEALED AN OPEN 60 AMP CIRCUIT BREAKER LOCATED IN THE LT WING.  THIS CB POWERS THE LANDING GEAR MOTOR.  CIRCUIT BREAKER RESET, LANDING GEAR INSPECTED AND SEVERAL RETRACTION TESTS CARRIED OUT SATISFACTORILY.  ON RETURN TO BASE, LANDING GEAR EXTENDED NORMALLY ON SELECTION.  HOWEVER, IT APPEARED THE LANDING GEAR MOTOR WAS LABORING NEAR END OF THE CYCLE.
